Publication detail

Some notes on oscillation of two-dimensional system of difference equations

OPLUŠTIL, Z.

Original Title

Some notes on oscillation of two-dimensional system of difference equations

English Title

Some notes on oscillation of two-dimensional system of difference equations

Type

journal article in Scopus

Language

en

Original Abstract

Oscillatory properties of solutions to the system of first-order linear difference equations are studied. It can be regarded as a discrete analogy of the linear Hamiltonian system of differential equations. We establish some new conditions, which provide oscillation of the considered system.

English abstract

Oscillatory properties of solutions to the system of first-order linear difference equations are studied. It can be regarded as a discrete analogy of the linear Hamiltonian system of differential equations. We establish some new conditions, which provide oscillation of the considered system.

Keywords

Two-dimensional system, linear difference equation, oscillatory solution.

RIV year

2014

Released

23.09.2014

Publisher

Institute of Mathematics, Academy of Sciences of the Czech Republic

Location

Prague, Czech Republic

Pages from

417

Pages to

428

Pages count

12

Documents

BibTex


@article{BUT109533,
  author="Zdeněk {Opluštil}",
  title="Some notes on oscillation of two-dimensional system of difference equations",
  annote="Oscillatory properties of solutions to the system of first-order linear difference
equations are studied. It can be regarded as a discrete analogy of the linear Hamiltonian system of
differential equations. We establish some new conditions, which provide oscillation of the considered system.",
  address="Institute of Mathematics, Academy of Sciences of the Czech Republic",
  chapter="109533",
  institution="Institute of Mathematics, Academy of Sciences of the Czech Republic",
  number="2",
  volume="139",
  year="2014",
  month="september",
  pages="417--428",
  publisher="Institute of Mathematics, Academy of Sciences of the Czech Republic",
  type="journal article in Scopus"
}